# SDR UF6A971210

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5719 - NR 2 HYD PUMP INDICATES ZERO PRESSURE.  WHEN FLAPS WERE OPERATED ON SHORT FINAL NR 2 HYDRAULIC PUMP RETURNED TO OPERATE BUT APPEARED TO FLUCTUATE.  RAN NORMAL FOR LANDING AND TAXI.  MAINTENANCE PERFORMED LEAK AND FUNCTION CHECK OF ENTIRE HYDRAULIC SYSTEM.  SYSTEMS CHECKED GOOD.  (M)
